Problems with Botox/Dysport/Xeomin and the natural look!
I’m sad that this is happening to you. The results are clearly not what you hoped for. Just so you all know……….this type of thing can happen with all of the above products – not just Botox. And, many other similar products are available in Europe and other parts of the world. These 3 have the best track record.
The problem is one of two things. First, the method and amount used to inject is just not suitable for your face. It’s not clear to me if you’ve tried changing doctors – please consider going to a board certified dermatologist, their hopefully well-trained staff, or a plastic surgeon with well-trained staff. Techniques, knowledge and aesthetic sense vary WIDELY among doctors and nurses injecting these products. It’s possible that this is a technical problem that a different doctor could solve. More on Botox and these products.
The second possibility is that your particular face is just not well suited for Botox. This happens rarely, but occasionally the particular activity, anatomy and size of the forehead muscles makes it very difficult to get consistently good results. Filler in this area are a non FDA approved option but should be done only by experts and blunt tipped cannulas are preferred for safety reasons over needles in this area.
Hope this helps,